Alert archive / California / Gale Warnings in 2011

Gale Warning 26, NWS Los Angeles, CA

November 13, 2011

NWS Los Angeles, CA issued this gale warning at Nov 13, 2011, 2:27 PM PST. It took effect at Nov 14, 2011, 9:00 AM PST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 13, 2011, 2:27 PM PST (22:27 UTC)
In effect from
Nov 14, 2011, 9:00 AM PST
Expired
Nov 15, 2011, 2:55 AM PST
In force
18 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

186 
WHUS76 KLOX 132227
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
227 PM PST SUN NOV 13 2011

PZZ670-673-140530-
/O.CON.KLOX.SC.Y.0125.111113T2300Z-111114T1400Z/
/O.UPG.KLOX.GL.A.0025.111114T1400Z-111115T1400Z/
/O.NEW.KLOX.GL.W.0026.111114T1400Z-111115T1400Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
227 PM PST SUN NOV 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST MONDAY...
...GALE WARNING IN EFFECT FROM 6 AM MONDAY TO 6 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 6 AM MONDAY TO 6 AM PST
TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...NORTHWEST WINDS 20 TO 25 KT TONIGHT THEN FREQUENT GUSTS
  TO 35 KT MONDAY THROUGH LATE MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ676-140530-
/O.NEW.KLOX.GL.W.0026.111114T2300Z-111115T1400Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
227 PM PST SUN NOV 13 2011

...GALE WARNING IN EFFECT FROM 3 PM MONDAY TO 6 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 3 PM MONDAY TO 6 AM PST
TUESDAY. 

* WINDS...NORTHWEST WINDS 20 TO 25 KT WITH FREQUENT GUSTS TO 35 KT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
6 follow-up statements
086 
WHUS76 KLOX 140428
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
828 PM PST SUN NOV 13 2011

PZZ670-673-141200-
/O.CON.KLOX.SC.Y.0125.000000T0000Z-111114T1400Z/
/O.CON.KLOX.GL.W.0026.111114T1400Z-111115T1400Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
828 PM PST SUN NOV 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST MONDAY...
...GALE WARNING REMAINS IN EFFECT FROM 6 AM MONDAY TO 6 AM PST
TUESDAY...

* WINDS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT TONIGHT AND
  CONTINUE THROUGH MONDAY NIGHT. FREQUENT GUSTS TO 35 KT ARE
  EXPECTED ON MONDAY AND MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ676-141200-
/O.CON.KLOX.GL.W.0026.111114T2300Z-111115T1400Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
828 PM PST SUN NOV 13 2011

...GALE WARNING REMAINS IN EFFECT FROM 3 PM MONDAY TO 6 AM PST
TUESDAY...

* WINDS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT LATE
  TONIGHT AND CONTINUE THROUGH MONDAY NIGHT. FREQUENT GUSTS TO 35
  KT ARE EXPECTED MONDAY AFTERNOON THROUGH MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

RAT

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
390 
WHUS76 KLOX 141117
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
317 AM PST MON NOV 14 2011

PZZ670-673-141930-
/O.EXT.KLOX.SC.Y.0125.000000T0000Z-111114T1700Z/
/O.EXT.KLOX.GL.W.0026.111114T1700Z-111115T1100Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
317 AM PST MON NOV 14 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS
MORNING...
...GALE WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 3 AM PST
TUESDAY...

* WINDS...NORTHWEST WINDS 15 TO 25 KNOTS THIS MORNING WILL
  INCREASE TO 20 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS BY
  LATE MORNING...CONTINUE THROUGH LATE TONIGHT...THEN SLOWLY
  DIMINISH.

* SEAS...COMBINED SEAS WILL BUILD TO 9 TO 12 FEET THIS
  AFTERNOON...THEN CONTINUE THROUGH LATE TONIGHT BEFORE SLOWLY
  SUBSIDING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ676-141930-
/O.EXT.KLOX.GL.W.0026.111114T2300Z-111115T1100Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
317 AM PST MON NOV 14 2011

...GALE WARNING NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM
PST TUESDAY...

* WINDS...NORTHWEST WINDS 15 TO 25 KNOTS THIS MORNING WILL
  INCREASE TO 20 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS THIS
  AFTERNOON...CONTINUE THROUGH LATE TONIGHT...THEN SLOWLY DIMINISH.

* SEAS...COMBINED SEAS WILL BUILD TO 7 TO 10 FEET THIS
  AFTERNOON...THEN CONTINUE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
282 
WHUS76 KLOX 141651
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
851 AM PST MON NOV 14 2011

PZZ670-673-142330-
/O.EXP.KLOX.SC.Y.0125.000000T0000Z-111114T1700Z/
/O.CON.KLOX.GL.W.0026.111114T1700Z-111115T1100Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
851 AM PST MON NOV 14 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY...

* WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WILL INCREASE TO 20 TO 30
  KNOTS WITH FREQUENT GUSTS TO 35 KNOTS TODAY AND THEN DIMINISH
  LATE TONIGHT.

* SEAS...COMBINED SEAS WILL BUILD TO 9 TO 12 FEET THIS  
  AFTERNOON...THEN CONTINUE THROUGH LATE TONIGHT BEFORE SLOWLY  
  SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ676-142330-
/O.CON.KLOX.GL.W.0026.111114T2300Z-111115T1100Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
851 AM PST MON NOV 14 2011

...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PST TUESDAY...

* WINDS...NORTHWEST WINDS 15 TO 25 KNOTS THIS MORNING WILL
  INCREASE TO 20 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS THIS
  AFTERNOON AND CONTINUE TONIGHT...

* SEAS...COMBINED SEAS WILL BUILD TO 7 TO 10 FEET THIS 
  AFTERNOON...THEN CONTINUE THROUGH TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
306 
WHUS76 KLOX 142233
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
233 PM PST MON NOV 14 2011

PZZ670-673-150530-
/O.CON.KLOX.GL.W.0026.000000T0000Z-111115T1100Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
233 PM PST MON NOV 14 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY...

* WINDS...NORTHWEST WINDS 20 TO 25 KNOTS WITH FREQUENT GUSTS TO 35
  KNOTS.

* SEAS...COMBINED SEAS 10 TO 12 FEET WITH A DOMINANT PERIOD OF 8
  SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ676-150530-
/O.CON.KLOX.GL.W.0026.111114T2300Z-111115T1100Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
233 PM PST MON NOV 14 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY...

* WINDS...NORTHWEST WINDS 20 TO 25 KNOTS WITH FREQUENT GUSTS TO 35
  KNOTS.

* SEAS...COMBINED SEAS 8 TO 10 FEET WITH A DOMINANT PERIOD OF 8
  SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
640 
WHUS76 KLOX 150429
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
829 PM PST MON NOV 14 2011

PZZ670-673-151100-
/O.CON.KLOX.GL.W.0026.000000T0000Z-111115T1100Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
829 PM PST MON NOV 14 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY...

* WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WITH FREQUENT GUSTS TO 35
  KNOTS WILL CONTINUE THROUGH TONIGHT BEFORE DIMINISHING. 

* SEAS...COMBINED SEAS 10 TO 12 FEET WITH A DOMINANT PERIOD OF 8 
  SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ676-151100-
/O.CON.KLOX.GL.W.0026.000000T0000Z-111115T1100Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
829 PM PST MON NOV 14 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY...

* WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WITH FREQUENT GUSTS TO 35
  KNOTS WILL CONTINUE THROUGH TONIGHT BEFORE DIMINISHING. 

* SEAS...COMBINED SEAS 8 TO 10 FEET WITH A DOMINANT PERIOD OF 8 
  SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

RAT

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
589 
WHUS76 KLOX 151055
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
255 AM PST TUE NOV 15 2011

PZZ670-673-151900-
/O.CAN.KLOX.GL.W.0026.000000T0000Z-111115T1100Z/
/O.NEW.KLOX.SC.Y.0126.111115T2300Z-111117T1100Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
255 AM PST TUE NOV 15 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PST THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PST THURSDAY. THE GALE WARNING HAS BEEN
CANCELLED. 

* WINDS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH
  LOCAL GUSTS TO 30 KNOTS THIS AFTERNOON...THEN CONTINUE THROUGH
  LATE WEDNESDAY NIGHT. 

* SEAS...COMBINED SEAS WILL BUILD TO 8 TO 11 FEET WITH A DOMINANT
  PERIOD OF 9 SECONDS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ676-151200-
/O.CAN.KLOX.GL.W.0026.000000T0000Z-111115T1100Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
255 AM PST TUE NOV 15 2011

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE GALE WARNING. 

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this gale warning went out at Nov 13, 2:10 PM PST, 17 minutes earlier.

Area forecast discussion, Nov 13, 2:10 PM PST, 17 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
210 PM PST SUN NOV 13 2011

.SYNOPSIS...
HIGH PRESSURE BUILDING OVER THE REGION WILL BRING MILD AND DRY CONDITIONS
THROUGH MID WEEK. FOR FRIDAY INTO NEXT WEEKEND...LOW PRESSURE SYSTEM
WILL CAUSE UNSETTLED AND COOLER CONDITIONS WITH A CHANCE OF RAIN AND MOUNTAIN
SNOW.

&&

.SHORT TERM (TONIGHT-WED)...
SATELLITE IMAGERY SHOWING SOME HIGH LEVEL CLOUDS DRIFTING ACROSS THE
REGION TODAY. WARMER TEMPERATURES TODAY DUE TO WEAK OFFSHORE PRESSURE
GRADIENTS THIS MORNING.

UPPER RIDGE OF HIGH PRESSURE WILL BEGIN TO BUILD OFF THE COAST ON
MONDAY...WITH HEIGHTS CONTINUING TO RISE THROUGH WEDNESDAY. BIG
QUESTION MARK AT THIS POINT WILL BE HOW MUCH LOW CLOUDS AND FOG WILL
REFORM THE NEXT COUPLE OF NIGHTS. NAM TIME-HEIGHT CROSS SECTIONS
SHOWING LOW LEVEL MOISTURE INCREASING OVERNIGHT INTO MONDAY.
HOWEVER...MODEL SOUNDINGS NOT SHOWING MUCH OF A MARINE INVERSION
UNTIL MONDAY NIGHT. WHILE WE EXPECT SOME LOW CLOUDS AND FOG TO
DEVELOP ACROSS COASTAL AREAS OVERNIGHT INTO MONDAY...NOT CONFIDENT
ON HOW WIDESPREAD IT WILL BE. WITH SLIGHT ONSHORE TRENDS AND
LOW LEVEL MOISTURE IN PLACE...LOOKING FOR STRATOCUMULUS CLOUDS AND
COOLING TEMPERATURES FOR MOST COASTAL AND VALLEY AREAS ON MONDAY.
BY WEDNESDAY...FLOW TURNS WEAKLY OFFSHORE. HEIGHTS AND BOUNDARY
LAYER TEMPERATURES PEAK ON WEDNESDAY...TRANSLATING INTO THE WARMEST
DAY OF THE WEEK. WARMEST COASTAL/VALLEY LOCATIONS EXPECTED TO CLIMB
INTO THE MID 70S.

.LONG TERM (THU-SUN)...
UPPER LEVEL RIDGE OF HIGH PRESSURE WILL FLATTEN ON THURSDAY AS THE
FLOW TURNS MORE ZONAL. THIS WILL START A SLIGHT COOLING TREND.
THEN FOR FRIDAY THROUGH SUNDAY...GFS AND EC MODELS DEVELOP ANOTHER
UPPER LEVEL TROUGH ACROSS CALIFORNIA. WHILE THE DETAILS FOR TIMING
AND RAINFALL AMOUNTS ARE IN QUESTION...THERE IS GROWING CONFIDENCE
THAT THIS WILL BE A COOL AND UNSETTLED WEEKEND FOR THE SOUTHLAND.
AT THIS TIME...IT APPEARS THE HIGHEST PROBABILITY OF RAINFALL WILL
OCCUR FRIDAY NIGHT INTO SATURDAY...BUT SHOWERS COULD LINGER INTO
SUNDAY. THIS SYSTEM HAS THE POTENTIAL TO BRING LOW SNOW LEVELS TO
THE SOUTHLAND...POSSIBLY 4000 FEET OR LESS.

&&

.AVIATION...13/1800Z.

MID/UPPER LEVEL RIDGE OF HIGH PRESSURE UPSTREAM WILL MOVE EAST OVER
THE AREA. UPPER LEVEL STRONG NORTH WINDS WILL BECOME MODERATE
NORTHWEST AND MID LEVEL LIGHT WINDS WILL BECOME MODERATE NORTHWEST
AFTER 14/18Z. WEAK ONSHORE PRESSURE GRADIENT THROUGH 14/02Z THEN
WEAK TO MODERATE AFTER 14/22Z...OTHERWISE A WEAK GRADIENT WILL
EXIST. FREEZING LEVEL WAS APPROXIMATELY 8KFT AND WILL DIFFER BY PLUS
1KFT BY 14/18Z.

KLAX...BKN-OVC 200-250 LIKELY THROUGH 14/04Z. OTHERWISE CHANCE CIGS
008 BETWEEN 14/10-14/16Z THEN CHANCE CIGS 014 BETWEEN 14/16-14/19Z
AND CHANCE CIGS 021 BETWEEN 14/19-14/21Z THEN LIKELY SCT 030
THEREAFTER.

KBUR...BKN-OVC 200-250 LIKELY THROUGH 14/03Z. OTHERWISE CHANCE CIGS
019 AT TIMES AFTER 14/14Z.

VIRTUALLY CERTAIN - 95-100%
VERY LIKELY       - 80-95%
LIKELY            - 60-80%
CHANCE            - 30-60%
VERY UNLIKELY     - 20% OR LESS

&&

.MARINE...NORTHWEST GALES ARE LIKELY WEST AND NORTHWEST OF THE
NORTHERN CHANNEL ISLANDS MONDAY MORNING AND OVER THE OUTER WATERS
SOUTH OF SAN MIGUEL ISLAND MONDAY AFTERNOON. THE GALES WILL PREVAIL
THROUGH TUESDAY MORNING. HIGH PRESSURE CENTERED NORTH OF THE
HAWAIIAN ISLANDS WILL PERSIST AND SHIFT EAST OVER THE EASTERN
PACIFIC THROUGH TUESDAY. IN THE MEANTIME THE REMNANTS OF A TROUGH OF
LOW PRESSURE CURRENTLY OVER NORTHERN CALIFORNIA THIS AFTERNOON WILL
SHIFT SOUTH WHILE A TROUGH OVER THE EASTERN GULF OF ALASKA MOVES
SOUTHEAST. A RELATIVELY STRONG PRESSURE GRADIENT WILL DEVELOP
BETWEEN THE EASTERN PACIFIC HIGH AND THE REMNANT TROUGHS MOVING
SOUTH NEAR SHORE MONDAY THROUGH MONDAY NIGHT.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
GALE WARNING (SEE LAXMWWLOX).

&&

PUBLIC...GOMBERG
AVIATION...30
MARINE...30
SYNOPSIS...ASR

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Nov 12, 2:30 PM PST, 23 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
230 PM PST SAT NOV 12 2011

CAZ034>041-044>046-051>054-059-087-088-547-548-131400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
230 PM PST SAT NOV 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

SCATTERED SHOWERS WILL CONTINUE ACROSS THE REGION THROUGH THIS
EVENING...MAINLY LOS ANGELES AND VENTURA COUNTIES. THERE WILL ALSO
BE A SLIGHT CHANCE OF THUNDERSTORMS WITH POSSIBLE WATERSPOUTS THROUGH
THIS EVENING ACROSS THE COASTAL WATERS ADJACENT TO LOS ANGELES AND
ORANGE COUNTIES...INCLUDING CATALINA ISLAND. STORMS WILL BE CAPABLE
OF PRODUCING BRIEF HEAVY DOWNPOURS...GUSTY WINDS...AND SMALL HAIL.

* MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY

INCREASING NORTHWEST WINDS ARE EXPECTED ON MONDAY...WITH POSSIBLE
GALE FORCE GUSTS ACROSS THE OUTER WATERS.

* GALE WATCH...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GOMBERG

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 13, 3:20 AM PSTSmall Craft AdvisoryLOX30 hr

Nearby

Gale Warnings in California, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.